On the affine umbilical hypersurfaces

Nagy, Péter Tibor: On the affine umbilical hypersurfaces. In: Acta scientiarum mathematicarum, (36) 1-2. pp. 107-109. (1974)

[img]
Preview
Cikk, tanulmány, mű
math_036_fasc_001_002_107-109.pdf

Download (992kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 107-109
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38608/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 109. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:06
URI: http://acta.bibl.u-szeged.hu/id/eprint/14465

Actions (login required)

View Item View Item